# SDR DALA2015010400085

- Difficulty date: January 3, 2015
- Submitted: January 6, 2015
- Operation: Air carrier
- Aircraft: N920DE
- Make and model: Doug MD-88
- Aircraft serial: 53423
- Aircraft time: 53,995 hours, 39,065 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1212
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN AFT CARGO BILGE AREA SHEAR TIE BS 1212 BETWEEN L29 AND 30R.  REMOVED THE CORROSION AND FOUND IT OUT OF LIMITS IAW SRM 53-01. REMOVED  & INSTALLED NEW IAW SRM 51-30-05, 51-10-4, 51-10-3 & DWG 9919603, REV B.
